2 results for characteristic function.

Parameters for your search query:
Keyword    characteristic function

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Properties of Skew Uniform Distribution
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 164-167. DOI: 10.12691/ajams-3-4-6
Pub. Date: August 20, 2015Views: 7010Downloads: 4783
Open AccessArticle
Export: RIS | BibTeX | EndNote
Properties of Doubly-Truncated Fréchet Distribution
American Journal of Applied Mathematics and Statistics. 2016, 4(1), 9-15. DOI: 10.12691/ajams-4-1-2
Pub. Date: January 26, 2016Views: 6811Downloads: 4818
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types